# SDR SWAA2016031449902

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 58,364 hours, 45,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FASTENER HOLE CRACKED, COMMON TO UPPER SKIN & CHORD AT RSS 293.  REPAIRED SKIN IAW EA & DWG.
